Agnes Tourin, Ph.D.

Agnes Tourin, Ph.D.

Industry Assistant Professor

Finance and Risk Engineering

Journal Articles

[1] E. Rouy and A. Tourin (1992). A viscosity solutions approach to shape- from-shading, Siam J. Numer. Anal., 29, 3, pp 867-884.
[2] A. Tourin (1992). A comparison theorem for a piecewise Lipschitz contin- uous Hamiltonian and Application to Shape-from-Shading problems, Numer. Math., 62, pp 75-85.
[3] P.-L. Lions, E. Rouy and A. Tourin (1993). Shape-from-Shading, viscosity solutions and edges, Numer. Math., 64, 3, pp 323-353.
[4] A. Tourin and T. Zariphopoulou (1994). Numerical schemes for invest- ment Models with singular transactions, Computational Economics, 7,4, pp 287-307.
[5] A. Tourin and T. Zariphopoulou (1995). Portfolio selection with transac- tion costs. Progress in Probability, 36, pp 385-39.
[6] O. Alvarez and A. Tourin (1996). Viscosity solutions of nonlinear integro- differential equations. Ann. Inst. Henri Poincar ́e, 13, 3, pp 293-317.
[7] M. Arisawa and A. Tourin (1997). Regularizing effects for a class of first- order Hamilton-Jacobi equations. Nonlinear Analysis, Theory, Methods and Applications, 29, 12, pp 1405-1419.
[8] A. Tourin and T. Zariphopoulou (1997). Viscosity solutions and nu- merical schemes for Investment/Consumption models with transaction costs.
2
Numerical Methods in Financial Mathematics, L.C.G. Rogers and D. Talay, Cambridge University Press, pp 245-269.
[9] J.E. Hodder, A. Tourin and T. Zariphopoulou (2001). Numerical schemes for Variational Inequalities arising in international asset pricing. Computa- tional Economics,17,1, pp43-80.
[10] G. Barles and A. Tourin (2001). Commutation properties of semigroups for first-order Hamilton-Jacobi equations and application to multi-time equa- tions. Indiana University Mathematics Journal, 50, pp1523–1544.
[11] M. Cara and A. Tourin (2005). A Direct method for computing the ef- fective Hamiltonian in the Majda-Souganidis model of turbulent combustion. Canadian Applied Mathematics Quaterly,13(1),pp127–141.
[12] A. Tourin (2005). Splitting methods for Hamilton-Jacobi equations. Nu- merical Methods for Partial Differential Equations,22(2),pp381–396.
[13] A. Tourin (2006). Numerical solutions for the Cheridito-Soner-Touzi model of super-replication under gamma constraints. International Journal of Theoretical and Applied Finance, 9(3),pp1–14.
[14] A. Tourin and R. Yan (2013). Dynamic Pairs Trading using the stochas- tic control approach, Journal of Economic Dynamics and Control, 37(10), pp. 1972–1981.
[15] F. Astic and A. Tourin (2014), Optimal bank management under capital and liquidity constraints, Journal of Financial Engineering, 1(3), 1450022 (21 pages); DOI: 10.1142/S2345768614500226.
[16] F. Astic and A. Tourin (2014). On the credit risk of secured loans with maximum loan-to-value covenant, International Journal of Theoretical and Applied Finance, 17(8); DOI: 10.1142/S0219024914500551.
[17] R. Almgren and A. Tourin (2015). Optimal soaring via Hamilton-Jacobi- Bellman equations, Optimal Control, Applications and Methods, 36(4) pp. 475–495. First published online in Wiley Online Library (wileyonlineli- brary.com). DOI: 10.1002/oca.2122.
[18] T. Nanfeng Li, A. Tourin (2015). Optimal Pairs Trading with Time- Varying Volatility, International Journal of Financial Engineering, forthcoming.

[19] P. Sopher Lintilhac, A. Tourin (2016). Optimal trading of cointegrated portfolios in arbitrary dimensions and application to arbitrage in bitcoin markets, Quantitative Finance, 17(5), pp. 703-716.

Other Publications

 Book chapter:
[20]   A. Tourin (2013), Finite Difference schemes, in N. Touzi, Optimal Stochastic Control Stochastic target problems and Backward SDE, The Fields Institute Monographs,29, Springer, pp. 201--212.

Education

University Paris-Dauphine, 1992

Ph.D., Applied Mathematics

Research Interests

Financial Engeniering, optimal stochastic control, portfolio management